Volume 21, Number 3

Articles in the Issue:

Review Article:
Dao-qi Yang and Jennifer Zhao
An Iterative Hybridized Mixed Finite Element Method for Elliptic Interface Problems with Strongly Discontinuous Coefficients
J. Comp. Math., 21 (2003), pp. 257-276. Abstract
pdf
Full Article

Ping-bing Ming and Zhong-ci Shi
Mathematical Analysis for Quadrilateral Rotated Q1 Element II: Poincare Inequality and Trace Inequality
J. Comp. Math., 21 (2003), pp. 277-286. Abstract
pdf
Full Article

Ping-bing Ming and Zhong-ci Shi
Mathematical Analysis for Quadrilateral Rotated Q1 Element III: The Effect of Numerical Integration
J. Comp. Math., 21 (2003), pp. 287-294. Abstract
pdf
Full Article

Wen-yu Sun, Jin-yun Yuan and Ya-xiang Yuan
Conin Trust Region Method for Linearly Constrained Optimization
J. Comp. Math., 21 (2003), pp. 295-304. Abstract
pdf
Full Article

Xiong-hua Wu and Xiu-juan Feng
A Numerical Method for Determining the Optimal Exercise Price to American Options
J. Comp. Math., 21 (2003), pp. 305-310. Abstract
pdf
Full Article

Yu-hong Dai and Qin Ni
Testing Different Conjugate Gradient Methods for Large-Scale Unconstrained Optimization
J. Comp. Math., 21 (2003), pp. 311-320. Abstract
pdf
Full Article

Lie-heng Wang
On Korn's Inequality
J. Comp. Math., 21 (2003), pp. 321-324. Abstract
pdf
Full Article

Li-lian Wang and Ben-yu Guo
Jacobi Spectral Methods for Multiple-Dimensional Singular Differential Equations
J. Comp. Math., 21 (2003), pp. 325-338. Abstract
pdf
Full Article

Si-ming Huang
The Primal-Dual Potential Reduction Algorithm for Positive Semi-Definite Programming
J. Comp. Math., 21 (2003), pp. 339-346. Abstract
pdf
Full Article

Tian-xiao Zhou and Xiao-ping Xie
A Combined Hybrid Finite Element Method for Plate Bending Problems
J. Comp. Math., 21 (2003), pp. 347-356. Abstract
pdf
Full Article

Da-chuan Xu and Ji-ye Han
Approximation Algorithm for Max-Bisection Problem with the Positive Semidefinite Relaxation
J. Comp. Math., 21 (2003), pp. 357-366. Abstract
pdf
Full Article

Yao-lin Jiang
Parallel Dynamic Iteration Methods for Solving Nonlinear Time-Periodic Differential-Algebraic Equations
J. Comp. Math., 21 (2003), pp. 367-374. Abstract
pdf
Full Article

Guo-feng Zhang
Stabilities of (A,B,C) and NPDIRK Methods for Systems of Neutral Delay-Differential Equations with Multiple Delays
J. Comp. Math., 21 (2003), pp. 375-382. Abstract
pdf
Full Article

Zi-niu Wu
Conservation of Three-Point Compact Schemes on Single and Multiblock Patched Grids for Hyperbolic Problems
J. Comp. Math., 21 (2003), pp. 383-400. Abstract
pdf
Full Article